# SDR AALA20111217TUL07

- Difficulty date: December 17, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 54,544 hours, 26,436 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-INSTALLATION OF UPPER VERTICAL STAB LEADING EDGE, 20 HOLES FROM ZFS 52 UP, ON LOWER LEFT SIDE WAS FOUND TO BE DAMAGED.  INSTALLED REPAIR DOUBLER AND AERO-FAIRING PER EA 020952 AND SRM 55-03-00.
